Journal of Advanced Mathematical Modeling

Journal of Advanced Mathematical Modeling

RING HOMOMORPHISMS BETWEEN MAXIMAL SUBRINGS OF REAL NUMBERS

Document Type : Original Paper

Author
Department of Mathematics, Faculty of Mathematical Sciences and Computer, Shahid Chamran University of Ahvaz, Ahvaz, Iran
Abstract
We prove that if $S$ is a local radically closed subring of $\mathbb{R}$, then each ring homomorphism from $S$ to $\mathbb{R}$ is the inclusion map. In particular, if $S_1$ and $S_2$ are maximal subrings of $\mathbb{R}$, then there exists a ring homomorphism $\phi:S_1\rightarrow S_2$ if and only if $S_1=S_2$ and in this case $\phi$ is the identity.
Keywords
Subjects

1] A. Azarang, O.A.S. Karamzadeh, Which fields have no maximal subrings?, Rend. Semin. Mat. Univ.
Padova, 126 (2011) 213-228. DOI: 10.4171/RSMUP/126-12.
[2] A. Azarang, N. Parsa, Maximal subrings up to isomorphism of fields, J. Algebra Appl., Online (2025)
DOI: https://doi.org/10.1142/S0219498826502051.
[3] P.M. Cohn, Basic Algebra (Groups, Rings and Fields), Springer-Verlag, London-Berlin-Heidelberg,
2002.
[4] C. Faith, Rings and things and a fine array of twentieth century associative algebra, Mathematical
Surveys and Monographs. 65. Providence, RI: American Mathematical Society (AMS), 1998.
[5] I. Kapelansky, Commutative rings. Allyn and Bacon, Inc., Boston, Mass. 1970.
[6] H. Salzmann, T. Grundh¨ofer, H. H¨ahl, R. L¨owen, The classical fields. Structural features of the
real and rational numbers, Encyclopedia Math. Appl., 112 Cambridge University Press, Cambridge,
2007.

  • Receive Date 20 July 2025
  • Revise Date 30 October 2025
  • Accept Date 23 December 2025